# SDR ABXA2024021223

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 115,324 hours, 33,787 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 33183001
- Part serial: 11800884
- Condition: Unserviceable
- Location: Master
- Part time: 316 hours, 139 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI MAIN BAT CHGR STATUS MESSAGE IS DISPLAYED AFTER ENGINE START. AC RETURED TO GATE AND GROUNDED BY MAINTENANCE. TROUBLE SHOT AND REMOVED AND REPLACED MAIN BATTRY ASSY. IAW 24-31-01 OPS CHECK GOOD AND AC RETURNED TO SERVICE AND DEPARTED.
